Table of Contents
International Journal of Stochastic Analysis
Volume 2014, Article ID 159519, 16 pages
http://dx.doi.org/10.1155/2014/159519
Research Article

A Two-Mode Mean-Field Optimal Switching Problem for the Full Balance Sheet

Department of Mathematics, KTH-Royal Institute of Technology, 100 44 Stockholm, Sweden

Received 20 February 2014; Accepted 4 May 2014; Published 25 May 2014

Academic Editor: Qing Zhang

Copyright © 2014 Boualem Djehiche and Ali Hamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boualem Djehiche and Ali Hamdi, “A Two-Mode Mean-Field Optimal Switching Problem for the Full Balance Sheet,” International Journal of Stochastic Analysis, vol. 2014, Article ID 159519, 16 pages, 2014. https://doi.org/10.1155/2014/159519.